# SDR 95ZZZX3056

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RS
- Make and model: Doug DC-6A
- Aircraft serial: 44663
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 327627
- Condition: Ring Failure
- Location: Nr 3 Eng Nr 18
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

FLT 40 - SHUT DOWN NR 3 ENGINE DUE TO BACKFIRING AND RUNNING ROUGH AT 2145Z.  MAINTENANCE REPLACED NR 18 CYLINDER DUE PISTON RING LAND FAILURE.
